MAUDE Adverse Event Report: PHILIPS INDIA LTD. BV PULSERA; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

PHILIPS INDIA LTD. BV PULSERA; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number BV PULSERA
Medical Device Problem Codes Positioning Failure (1158); Device Handling Problem (3265)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/23/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It has been reported to philips that the radiographer got finger injury while using the locks on the c-arm.Intervention is unknown.Philips has started an investigation of the complaint.
 
Additional Manufacturer Narrative
Philips has conducted an investigation into this complaint.The radiographer sustained an injury to the right index finger when unlocking the brakes and rotating the bv pulsera system.The distal end of the finger was bleeding and bruised.To treat the injury ice and a bandage were applied which did not impact the radiographer's ability to continue working.This incident is being treated as a product problem.A philips field service engineer (fse) inspected the system onsite and identified that the cause of the issue was that the system was over rotated 360 degrees, causing the c-arc cable to get coiled over the angulation brake.When the device was further rotated by the user, the angulation brake was inadvertently released by the cable, pinching the right index finger, which was placed underneath the brake lever.The instructions for use describe that the range of rotation of the bv pulsera is from -180 to +180 degrees with a safety stop at -135 and +135 degrees.In this case the c-arc was moved beyond the 180 degrees causing the c-arc cable to become entangled.The investigation has concluded that there was no malfunction of the philips system.The codes were updated based on the investigation outcome.Device problem code and health impact code were corrected.

Brand Name
BV PULSERA
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
PHILIPS INDIA LTD.
plot no. b-79, midc,
phase-ii, chakan
pune 41050 1
IN  410501
Manufacturer (Section G)
PHILIPS INDIA LTD.
plot no. b-79, midc,
phase-ii, chakan
pune 41050 1
IN   410501
Manufacturer Contact
dusty leppert
3000 minuteman rd
andover, MA 01810
6172455900
MDR Report Key16068697
Report Number3003768277-2022-01854
Device Sequence Number17700764
Product Code OWB
UDI-Device Identifier00884838055506
UDI-Public00884838055506
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K010435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBV PULSERA
Device Catalogue Number718095
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/23/2022
Supplement Date Received by Manufacturer02/08/2024
Initial Report FDA Received Date12/29/2022
Supplement Report FDA Received Date02/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/29/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown